# SDR USAA2015032000020

- Difficulty date: March 19, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367228805400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, FLOOR PANEL 271EF DELAMINATED.  FABRICATED & INSTALLED NEW FLOOR PANEL IAW SRM 53-02-00 PARA 5I FIG 211.
